Non-archimedean induced representations of compact zerodimensional groups
Compositio Mathematica, Volume 57 (1986) no. 1, pp. 3-13.
@article{CM_1986__57_1_3_0,
     author = {Duponcheel, Luc},
     title = {Non-archimedean induced representations of compact zerodimensional groups},
     journal = {Compositio Mathematica},
     pages = {3--13},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {1},
     year = {1986},
     zbl = {0585.22007},
     mrnumber = {817294},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__57_1_3_0/}
}
TY  - JOUR
AU  - Duponcheel, Luc
TI  - Non-archimedean induced representations of compact zerodimensional groups
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 3
EP  - 13
VL  - 57
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__57_1_3_0/
UR  - https://zbmath.org/?q=an%3A0585.22007
UR  - https://www.ams.org/mathscinet-getitem?mr=817294
LA  - en
ID  - CM_1986__57_1_3_0
ER  - 
%0 Journal Article
%A Duponcheel, Luc
%T Non-archimedean induced representations of compact zerodimensional groups
%J Compositio Mathematica
%D 1986
%P 3-13
%V 57
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__57_1_3_0
Duponcheel, Luc. Non-archimedean induced representations of compact zerodimensional groups. Compositio Mathematica, Volume 57 (1986) no. 1, pp. 3-13. http://archive.numdam.org/item/CM_1986__57_1_3_0/

[1] A.C.M. Van Rooij: Non -archimedean Functional Analysis, Marcel Dekker, Inc. New York and Basel (1978). | MR | Zbl

[2] W.H. Schikhof: Non-archimedean representations of compact groups, Compt. Math. 23 (1971) 215-232. | Numdam | MR | Zbl

[3] A.C.M. Van Rooij and W.H. Schikhof: Grouprepresentations in non-archimedean Banach spaces, Bull. Soc. Math. France Mém. 39-40 (1974) 329-340. | Numdam | Zbl

[4] A.C.M. Van Rooij: Non-archimedean representations of compact groups, Math. Inst. Nijmegen, Report 7704 (1977).

[5] L. Duponcheel: Non archimedean induced group algebra modules, Indag. Math., Vol. 45, Fasc. 1 (1983). | MR | Zbl

[6] L. Duponcheel: Non-archimedean quasi-invariant measures on homogeneous spaces, Indag. Math., Vol. 45, Fasc. 1 (1983). | MR | Zbl

[7] L. Duponcheel: Non-archimedean (uniformly) continuous measures on homogeneous spaces, Comp. Math. 51 (1984) 159-168. | Numdam | MR | Zbl

[8] L. Duponcheel: Non-archimedean improper measures on homogeneous spaces. Indag, Math., Vol. 46, Fasc. 3 (1984). | MR | Zbl